# SDR 29GA94932081311A

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 31,686 hours, 37,737 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9180 EYW/TPA PILOT REPORTED LANDING GEAR WILL NOT RETRACT RETURNED EYW LANDED WITHOUT INCIDENT.  UNABLE TO DUPLICATE OPERATIONAL CHECK NORMAL.
